Further Results on Asymptotic Normality I.

J. Pfanzagl

Metrika (1972)

  • Volume: 18, page 174-198
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Pfanzagl, J.. "Further Results on Asymptotic Normality I.." Metrika 18 (1972): 174-198. <http://eudml.org/doc/175507>.

author = {Pfanzagl, J.},
journal = {Metrika},
pages = {174-198},
title = {Further Results on Asymptotic Normality I.},
url = {http://eudml.org/doc/175507},
volume = {18},
year = {1972},

AU - Pfanzagl, J.
TI - Further Results on Asymptotic Normality I.
JO - Metrika
PY - 1972
VL - 18
SP - 174
EP - 198
UR - http://eudml.org/doc/175507
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.